# SDR ASAA2019062929919

- Difficulty date: June 29, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SECTION 43 PANEL BREAK AT STA. 540 BL 0 TO LBL 24 IS CRACKED GROUNDED - YES. REMOVED AND REPLACED PNL BREAK AT FS 540 BL 0 TO LBL 24 IAW BAC DWG 143A0060 REV.
